MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL
Model Number 97000HS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of lot t15337n.No issues with recovery were observed and the product performed as expected.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Unable to determine the root cause of the complaint.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
Customer reported discrepant low tni results for one patient on triage vs.Atellica hs-tni method.Patient symptoms: mild chest discomfort, aching sensation radiating to both arms patient diagnosis and treatment: patient was initially discharged, then called back to the er.Heparin (100 units/ml), iv infusion (1000 units/hr) (nitroglycerin 0.4 mg, heparin injection 5000 units).Patient was transferred to the hospital.

Brand Name
TRIAGE CARDIAC PANEL
Common Device Name
TRIAGE CARDIAC PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
chelsea lindgren
9975 summers ridge road
san diego, CA 92121
MDR Report Key23317929
Report Number3013982035-2025-00025
Device Sequence Number17599085
Product Code MMI
UDI-Device Identifier30014613337911
UDI-Public(01)30014613337911(10)T15337N(17)250918(11)250104
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model Number97000HS
Device Lot NumberT15337N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAGE METERPRO, PN: 55070, SN:(B)(6).
Patient SexUnknown